MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS EYE PACK

AMERICAN CONTRACT SYSTEMS EYE PACK
Model Number CMEY17
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer states multiple pieces of black material, possibly ink, was coming off labels onto surgeon's gloves during an implant procedure.The product was used during iol implant procedure and was not noticed until debris was seen in the eye by the surgeon.The debris was removed from patient's eye.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
A sample was not available for evaluation.The complaint lot device history record was reviewed, no issues were found.Site determined warehouse storage conditions may have contributed to the observed issue as these labels were being stored in a warehouse area with minimal climate control.The storage location has been updated to a controlled environment.A quality alert was initiated and reviewed with teammates and management.Each case of white labels is tested prior to use.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
EYE PACK
Common Device Name
EYE PACK
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS
1601 se gateway drive
suite 120
grimes IA 50111
Manufacturer (Section G)
AMERICAN CONTRACT SYSTEMS
1601 se gateway drive
suite 120
grimes IA 50111
Manufacturer Contact
nichole coggins
1601 se gateway drive
suite 120
grimes, IA 50111
8287820529
MDR Report Key21876493
Report Number3007069947-2025-00001
Device Sequence Number12676011
Product Code OJK
UDI-Device Identifier00191072211514
UDI-Public00191072211514
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCMEY17
Device Catalogue NumberCMEY17
Device Lot Number42-8082511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown